Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 133, NWS Norman, OK

April 27, 2021Garvin County, McClain County, Murray County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 27, 2021, 11:49 PM CDT for Garvin County, McClain County, Murray County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2021, 11:49 PM CDT (04:49 UTC)
Expired
Apr 28, 2021, 12:15 AM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Garvin County, OK, McClain County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 52 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 12:00 AM CDTTORNADO4 E Pauls Valley, OKPOWERLINES DOWN, SEVERAL TREES 30 INCHES IN DIAMETER DOWN, METAL FRAMED BARN DAMAGED. PATH AT LEAST ONE MILE LONG NORTH OF E CRD 1570. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 8:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS54 KOUN 280449
SVROUN
OKC049-087-099-280515-
/O.NEW.KOUN.SV.W.0133.210428T0449Z-210428T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1149 PM CDT Tue Apr 27 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Central Garvin County in southern Oklahoma...
  North central Murray County in southern Oklahoma...
  South central McClain County in central Oklahoma...

* Until 1215 AM CDT.

* At 1149 PM CDT, a severe thunderstorm was located 4 miles west of
  Wynnewood, moving north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pauls Valley, Wynnewood, Wayne, Paoli, Rosedale and Whitebead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3457 9713 3458 9734 3496 9734 3495 9732
      3495 9731 3496 9730 3496 9727 3494 9726
      3495 9725 3494 9723 3494 9721 3493 9720
      3493 9708
TIME...MOT...LOC 0449Z 184DEG 33KT 3464 9723 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Zwink

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:36 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 27, 6:36 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 PM CDT Tue Apr 27 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(This evening through Wednesday)
Issued at 202 PM CDT Tue Apr 27 2021

Thunderstorm initiation has begun in west Texas and this activity
will spread and expand northeast this afternoon and this evening.
Clearing of the mid and high level clouds will allow
destabilization across the west this afternoon, so instability
will increase this afternoon in these area. It is still a little
more in question about how much destabilization we will get
farther northeast as to whether storms toward central Oklahoma
will be surface-based or more elevated. But with time overnight,
the threat will shift more from severe thunderstorm potential to
heavy rain potential as thunderstorm coverage increases. We issued
a Flood Watch already for this scenario as forecast precipitable
water amounts of 1.75" to 2" are quite extreme for late April.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 244 PM CDT Tue Apr 27 2021

The storm system over the southern Plains will be slow to move
away, so rain/thunderstorm chances will diminish only slowly
Wednesday night into Thursday. Rain will end gradually from
northwest to southeast, while drier air moves into the region from
the northwest.

The upper-level system responsible for the current rain/storms is
forecast to cut off over Texas. The various models have very
different ideas as to how the cutoff low will evolve, as is
commonly the case. This leads to rather low-confidence forecasts
from the weekend into early next week.

The most likely scenario is that the upper low will drift slowly
east, similar to, but a little faster than, the 12Z ECMWF outlook.
This would cause a bit of moisture return over our southeast this
weekend, leading to low chances for showers on Sunday. Beyond
that, there is no clear preference in outcomes, so the forecast is
basically a mix of the possibilities.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Tue Apr 27 2021

Widespread TSRA are expected through the period. There will be
early breaks in the activity over southeast and northwest
Oklahoma, but rain and storms should fill in over most of the
region overnight and especially early Wednesday. Ceilings are
expected to be lowest within a few hours either side of sunrise
Wednesday, with slight improvement through the day.

CmS
&&

.UPPER AIR...
Issued at 629 PM CDT Tue Apr 27 2021

No upper air flights are currently planned for tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  64  75  56 /  40  70  80  60
Hobart OK         82  62  78  53 /  30  70  70  40
Wichita Falls TX  83  67  79  57 /  30  70  80  50
Gage OK           82  56  75  48 /  20  30  40  40
Ponca City OK     81  64  77  55 /  20  70  80  60
Durant OK         76  67  79  61 /  40  50  80  90

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ008-013-019-020-
     023>032-038>048-050>052.

TX...Flood Watch through Thursday morning for TXZ086-089-090.

&&

SHORT TERM...26
LONG TERM....23
AVIATION...23
Hazardous weather outlook, Apr 27, 12:41 PM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1241 PM CDT Tue Apr 27 2021

OKZ004>048-050>052-TXZ083>090-281130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1241 PM CDT Tue Apr 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Severe thunderstorms are possible this afternoon into tonight. A
Slight Risk covers most of Oklahoma and all of western north
Texas. While large hail will be the primary hazard over the
larger area, all severe weather hazards are possible, especially
across western north Texas and southwest Oklahoma. The greatest
risk for severe weather will be late afternoon into the early
evening.

.Heavy Rainfall and Flooding...
Heavy rainfall with the potential for flooding is possible
tonight.

.Fire Weather...
Elevated fire weather conditions are possible across northwest
Oklahoma late morning into this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a Slight Risk of thunderstorms south of line from near
Woodward, to Enid, and to Stillwater. Thunderstorms are forecast
to exit to the east Wednesday morning with additional
thunderstorms expected to redevelop by the afternoon. While large
hail will be the primary hazard over the larger area, all severe
weather hazards are possible, especially across western north
Texas and southwest Oklahoma. Thunderstorms should exit the area
early Thursday morning.

.Heavy Rainfall and Flooding...
Heavy rainfall and flooding will continue to be a hazard on
Wednesday into early Thursday. During this period, the greatest
risk for flooding will be across southeast and south central
Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 27, 10:46 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1046 PM CDT Tue Apr 27 2021

OKZ027-028-039-040-045-046-280430-
Grady OK-Stephens OK-Carter OK-Garvin OK-McClain OK-Jefferson OK-
1046 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...eastern
Stephens...northwestern Carter...western Garvin...southwestern
McClain and northern Jefferson Counties Until 1130 PM CDT...

AT 1045 PM CDT, strong thunderstorms were along a line extending from
3 miles east of Bradley to 7 miles southeast of Bray to 3 miles
northwest of Loco, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Noble, Lindsay, Velma, Washington, Foster, Tatums, Bradley, Loco,
Ratliff City, Criner, Payne, Pernell, Cox City and Erin Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3423 9785 3452 9783 3492 9775 3514 9741
      3513 9740 3510 9740 3484 9744 3438 9747
TIME...MOT...LOC 0345Z 215DEG 27KT 3488 9765 3458 9772 3436 9772

03
Special weather statement, Apr 27, 11:05 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1105 PM CDT Tue Apr 27 2021

OKZ028>031-042-280430-
Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-Seminole OK-
1105 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie...eastern
Cleveland...northwestern Pontotoc...southeastern McClain and Seminole
Counties Until 1130 PM CDT...

AT 1103 PM CDT, strong thunderstorms were along a line extending from
4 miles southwest of Wanette to 5 miles east of Konawa, moving north
at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3490 9659 3487 9717 3538 9719 3538 9714
      3539 9714 3543 9662 3540 9662 3540 9660
      3541 9659 3540 9656
TIME...MOT...LOC 0403Z 179DEG 38KT 3493 9709 3497 9666

Zwink
Special weather statement, Apr 27, 11:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1113 PM CDT Tue Apr 27 2021

TXZ089-090-280500-
Clay TX-Archer TX-
1113 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Clay and southeastern
Archer Counties Until midnight CDT...

AT 1110 PM CDT, a strong thunderstorm was located 4 miles south of
Windthorst, moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Scotland, Windthorst, Bellevue, Bluegrove, southern Lake Arrowhead,
Joy, Vashti and Shannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3357 9855 3379 9811 3356 9798 3355 9798
      3346 9820 3347 9842 3340 9842 3340 9845
TIME...MOT...LOC 0410Z 243DEG 29KT 3352 9841

03
Special weather statement, Apr 27, 11:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1124 PM CDT Tue Apr 27 2021

OKZ028>030-040-041-046-280500-
Carter OK-Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-
Murray OK-
1124 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Carter...west
central Pottawatomie...southeastern Cleveland...central Garvin...
south central McClain and northwestern Murray Counties Until midnight
CDT...

AT 1123 PM CDT, a strong thunderstorm was located near Antioch,
moving north at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3447 9713 3436 9748 3523 9744 3524 9712
TIME...MOT...LOC 0423Z 185DEG 54KT 3470 9735

Zwink
Special weather statement, Apr 27, 11:41 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1141 PM CDT Tue Apr 27 2021

OKZ026-030-031-280515-
Pottawatomie OK-Seminole OK-Lincoln OK-
1141 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Pottawatomie...
northern Seminole and southeastern Lincoln Counties Until 1215 AM
CDT...

AT 1139 PM CDT, a strong thunderstorm was located 4 miles northeast
of Bowlegs, moving north at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3511 9650 3512 9672 3558 9673 3557 9662
      3540 9662 3540 9660 3541 9658 3539 9654
      3541 9654 3544 9657 3546 9654 3543 9651
      3543 9649 3546 9648 3545 9644 3538 9644
TIME...MOT...LOC 0439Z 184DEG 34KT 3519 9661

Zwink
Special weather statement, Apr 27, 11:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1142 PM CDT Tue Apr 27 2021

OKZ038-039-044-045-TXZ090-280515-
Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-
1142 PM CDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR eastern Cotton...southwestern
Stephens...southeastern Comanche...northwestern Jefferson and north
central Clay Counties Until 1215 AM CDT...

AT 1142 PM CDT, a strong thunderstorm was located 6 miles southwest
of Hastings, moving north at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3409 9811 3411 9830 3457 9831 3454 9801
TIME...MOT...LOC 0442Z 184DEG 34KT 3416 9819

Zwink

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 27, 7:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 7:53 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman52 min
Apr 27, 8:10 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Apr 27, 8:46 PM CDTSpecial Weather StatementOUNComanche29 min
Apr 27, 9:01 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 27, 9:55 PM CDTSpecial Weather StatementOUNStephens50 min
Apr 27, 10:35 PM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 27, 10:43 PM CDTSpecial Weather StatementOUNTillman32 min
Apr 27, 10:46 PM CDTSpecial Weather StatementOUNMcClain44 min
Apr 27, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole25 min
Apr 27, 11:24 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain36 min
Apr 27, 11:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Apr 27, 11:42 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 27, 11:58 PM CDTTornado WarningOUNGarvin, McClain17 min
Apr 28, 12:13 AM CDTTornado Warning Tornado observedOUNCleveland, Garvin, McClain, Pottawatomie32 min
Apr 28, 12:27 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, McClain, Murray, Stephens3 hr
Apr 28, 12:47 AM CDTFlash Flood WarningOUNGarvin8 hr
Apr 28, 12:59 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole4 hr
Apr 28, 1:31 AM CDTSpecial Weather StatementOUNPottawatomie29 min
Apr 28, 1:40 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Apr 28, 1:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Apr 28, 3:11 AM CDTFlash Flood WarningOUNCarter, Cotton, Jefferson, Murray, Stephens6 hr
Apr 28, 3:28 AM CDTSpecial Weather StatementOUNGarvin32 min
Apr 28, 3:56 AM CDTSpecial Weather StatementOUNMurray34 min
Apr 28, 4:09 AM CDTSpecial Weather StatementOUNGarvin36 min
Apr 28, 4:25 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Stephens35 min
Apr 28, 4:27 AM CDTSpecial Weather StatementOUNPontotoc33 min
Apr 28, 5:05 AM CDTSpecial Weather StatementOUNHughes25 min
Apr 28, 5:09 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
Apr 28, 5:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Apr 28, 6:19 AM CDTRiver Flood AdvisoryOUNCarter, Garvin, Murray4 hr
Apr 28, 6:33 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
Apr 28, 8:02 AM CDTSpecial Weather StatementOUNMurray28 min
Apr 28, 8:15 AM CDTSpecial Weather StatementOUNPontotoc30 min
Apr 28, 8:33 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc27 min
Apr 28, 8:47 AM CDTSpecial Weather StatementOUNPontotoc28 min
Apr 28, 8:48 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Pontotoc3 hr
Apr 28, 8:56 AM CDTSpecial Weather StatementOUNHughes34 min
Apr 28, 9:03 AM CDTFlash Flood WarningOUNCarter, Garvin, Jefferson, McClain, Murray, Stephens117 min
Apr 28, 9:14 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:16 AM CDTFlash Flood Warning Considerable damage threatOUNCoal, Hughes, Pontotoc, Seminole3 hr
Apr 28, 9:53 AM CDTRiver Flood WarningOUNHughes, Seminole35 hr
Apr 28, 9:56 AM CDTRiver Flood WarningOUNCarter, Garvin, Murray13 hr
Apr 28, 9:59 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Johnston, Love, Marshall, Murray3 hr
Apr 28, 10:46 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall4 hr
Apr 28, 11:01 AM CDTAreal Flood WarningOUNCarter, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Apr 28, 11:39 AM CDTRiver Flood AdvisoryOUNHughes2 hr
Apr 28, 11:43 AM CDTSpecial Weather StatementOUNKay47 min
Apr 28, 11:59 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher31 min
Apr 28, 12:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Seminole4 hr
Apr 28, 1:20 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Apr 28, 1:31 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma4 hr
Apr 28, 1:31 PM CDTSpecial Weather StatementOUNGarfield29 min
Apr 28, 1:45 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 28, 2:07 PM CDTRiver Flood WarningOUNHughes9 hr
Apr 28, 2:22 PM CDTSpecial Weather StatementOUNLove23 min
Apr 28, 2:38 PM CDTSpecial Weather StatementOUNCanadian22 min
Apr 28, 2:46 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Apr 28, 3:17 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma3 hr
Apr 28, 3:22 PM CDTSpecial Weather StatementOUNLogan23 min
Apr 28, 3:52 PM CDTSpecial Weather StatementOUNCaddo23 min
Apr 28, 3:54 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray31 hr
Apr 28, 3:56 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche3 hr
Apr 28, 4:19 PM CDTSpecial Weather StatementOUNLincoln26 min
Apr 28, 4:21 PM CDTSpecial Weather StatementOUNCaddo24 min
Apr 28, 4:23 PM CDTSpecial Weather StatementOUNLogan, Noble37 min
Apr 28, 4:48 PM CDTSpecial Weather StatementOUNGrady42 min
Apr 28, 4:56 PM CDTAreal Flood AdvisoryOUNNoble3 hr
Apr 28, 5:01 PM CDTSpecial Weather StatementOUNNoble44 min
Apr 28, 5:23 PM CDTSpecial Weather StatementOUNJohnston37 min
Apr 28, 5:36 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston24 min
Apr 28, 5:40 PM CDTSpecial Weather StatementOUNOklahoma35 min
Apr 28, 6:02 PM CDTSpecial Weather StatementOUNAtoka28 min
Apr 28, 6:26 PM CDTSpecial Weather StatementOUNWashita49 min
Apr 28, 6:59 PM CDTSpecial Weather StatementOUNCaddo46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.